Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 2, Pages 205-205

Level crossings of a random polynomial with hyperbolic elements

Department of Mathematics, University of Ulster, CO. Antrim, Jordanstown BT 37 OQB, UK

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.